# SDR QXEA200800915

- Difficulty date: August 17, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 17,454 hours, 17,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK.  RT INBD SEAT TRACK NR 14 IS CORRODED BETWEEN X584 AND X590.  BLENDED CORROSION REF RD8/4-53-884 PG 6 NOTE 1.  MAX MATERIAL REMOVED INNER CHANNEL .021", UPPER CLAW SURFACE NEGLIGIBLE PER RD 8/4-53-884 PG 2 FIG A-A.  HFEC INSPECTED IAW RD 8/4-53-884 NOTE 2 AND D8 400 NDTM PT 6, 51-00-01, NO CRACKS NOTED.  ALODINED PER RD 8/4-53-884 PG 3.
